The American Mathematical Monthly

Vol. 120, No. 1, January 2013

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.120.issue-01

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 1-2)
    DOI: 10.4169/amer.math.monthly.120.01.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.01.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 84-94)
      Elliptic Curves, Modular Forms, and Their L-functions(Student Mathematical Library IAS/Park City Subseries, vol. 58), American Mathematical Society, Providence, RI, 2011, 195 pp., ISBN 978-0-8218-5242-2, $29.60. by Álvaro Lozano-Robledo
      Review by: Fernando Q. Gouvêa
      DOI: 10.4169/amer.math.monthly.120.01.084
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.01.084
  6. Back Matter (pp. 95-96)
    DOI: 10.4169/amer.math.monthly.120.01.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.01.bm

Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.